# SDR USAASA02067

- Difficulty date: August 8, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT THE GATE, THE 2L DOOR WOULD NOT OPEN.  MAINTENANCE FOUND THE DOOR ASSIST ABOTTLE DISCHARGED ON CLOSED DOOR PRELOADING ON CLOSED DOOR PRELOADING DOOR MECHANISM.  THE PRESSURE WAS RELIEVED AND THE DOOR WAS OPS CHECKED,OK.  THE DOOR ASSIST BOTTLE WAS THEN SERVICED.
